How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Uzair Your Own Question
Dr Uzair
Dr Uzair, Doctor
Category: Medical
Satisfied Customers: 7571
Experience:  MBBS, FCPS (R) General Surgery. Years of experience in Emergency Medicine.
27273415
Type Your Medical Question Here...
Dr Uzair is online now

I've recently came off pregabalin as it has caused me to have

Customer Question

I've recently came off pregabalin as it has caused me to have really bad acid reflux symptoms. Ive been getting a lot of burning, no pain, throat very sore, sometimes difficult to swallow, takes breath off me, hurts to talk. Every time food hits stomach get a lot of burning. Under my rib cage hurts to touch, feels very inflamed. I've been to see doctor & I've been taking lansoporazole for 5 weeks now but not improvement, ive only just been off the pregabalin 3 days ago. I'm hoping the lansoporazole will start to work better now. I've been give 8 weeks of these tablets to take. In the mean time to help me I take the odd gaviscon tablet. Are these ok to take daily ? As I've read they can cause mental problems such as depression etc. Do you know anything else can use instead of it as I don't want to feel depressed ? Any home remedies that can help my oesophagus & stomach to heal ? Is lansoporazole ok to keep taking after 8 weeks ? Looks like I may need to have an endoscopy to see what's going on.
Submitted: 2 years ago.
Category: Medical
Expert:  Dr Uzair replied 2 years ago.
Hi. Welcome to JustAnswer. I shall try my best to assist you while you are corresponding with me.
Although Gaviscon and Lansoprazole are okay to take daily for 8 to 10 weeks without any significant side effects, and if you are feeling better taking these medication, you should continue to take them. However, if you do feel that the Gaviscon is causing dizziness or confusion, then you should start on Domperidone thrice daily taken 15 to 20 minutes before a meal, that will help with the heart burn and also with bloating or any other indigestion symptoms that you might be experiencing.
Hope this helps.
Please do leave a positive rating for the service.
Best wishes.